# SDR SWAA20111213346

- Difficulty date: December 13, 2011
- Submitted: December 15, 2011
- Operation: Air carrier
- Aircraft: N624SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27934
- Aircraft time: 51,743 hours, 42,134 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Fitting
- Part number: 6545401
- Condition: Cracked
- Location: Center Wing Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 16Y CHECK, FOUND SHEAR FITTING CRACKED AT BS 540, RBL 57.  R&R FITTING PER SRM.
